Schur Stability of Convex Combinations of Complex Polynomials

Younseok CHOO
Gin Kyu CHOI

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A    No.11    pp.2612-2615
Publication Date: 2007/11/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.11.2612
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Schur stability,  convex combination,  

Full Text: PDF>>
Buy this Article

This letter concerns the Schur stability of convex combinations of complex polynomials. For given two Schur stable complex polynomials, a sufficient condition is given such that the convex combination of polynomials is also Schur stable.